# SDR DALA2022030301367

- Difficulty date: March 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 69,405 hours, 8,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 FA PANEL STATE CHECK DOOR PRESSURE FOR 4L DOOR. ALL OTHER CHECKS SAY DOOR IS ARMED. CORRECTIVE ACTION: FOUND 4L DOOR ASSIST BOTTLE IN YELLOW BAND. CHARGED BOTTLE PER A330 AMM 52-10. MSG NO LONGER PRESENT. (8521252)
